# SDR AALA2019101869015

- Difficulty date: October 15, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 58,012 hours, 24,041 cycles
- Engine: Cfmint CFM567B20
- Engine time: 56,223 hours, 22,772 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 41F900X
- Condition: Coked
- Location: Left
- Part time: 56,223 hours, 22,772 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO ONT ON ACCOUNT OF LEFT ENGINE OIL BYPASS LIGHT ILLUMINATED. AN EMERGENCY WAS DECLARED. MAINTENANCE FOUND COKE/CARBON PARTICLES ON THE SCAVENGE FILTER. REMOVED AND REPLACED L/H ENGINE SCAVENGE OIL FILTER IAW AMM 79-21-06, LEAK CHECK GOOD. REMOVED AND REPLACED L/H ENGINE SCAVENGE OIL FILTER TRANSMITTER IAW AMM 79-21-07, LEAK CHECK GOOD. ACCOMPLISHED MCD AND SCAVENGE SCREENS INSPECTION IAW AMM 79-00-00, LEAK CHECK GOOD.***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLCED LEFT ENGINE IAW JOB CARD 71-94-01. ALL CHECKS GOOD.*** ***SUPPLEMENTAL WILL BE FILED UPON ADDITIONAL ENGINE INFORMATION***(OPEN)
